Journals / New Trends in Mathematical Sciences / 2017 / Cilt: 5 Sayı: 1

Real fixed points and singular values of two-parameter family λ (z/((e^z-1)^n ))

Pages
107–113
Publication Date
2017-01-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

SAJİD, M. (2017). Real fixed points and singular values of two-parameter family λ (z/((e^z-1)^n )). New Trends in Mathematical Sciences, Cilt: 5 Sayı: 1, 107–113. https://ajindex.com/articles/1003761

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. G. P. Kapoor and M. G. P. Prasad. Dynamics of (e^z-1)/z: the Julia set and bifurcation. Ergodic Theory and Dynamical Systems, 18(6):1363-1383, 1998. http://dx.doi.org/10.1017/S0143385798118011 M. G. Lee and C. C. Ho. Fixed points of two-parameter family of function λ(x/(b^x-1) )^n. Applied Mathematics, 6(3):576-584, 2015. http://dx.doi.org/10.4236/am.2015.63052 D. Lim. Fixed points and dynamics on generating function of Genocchi numbers. J. Nonlinear Sci. Appl., 9(3):933-939, 2016. A. A. Magrenan and J. M. Gutierrez. Real dynamics for damped Newton’s method applied to cubic polynomials. Journal of Computational and Applied Mathematics, 275:527-538, 2015. http://dx.doi.org/10.1016/j.cam.2013.11.019 T. Nayak and M. G. P. Prasad. Julia sets of Joukowski-Exponential maps. Complex Anal. Oper. Theory, 8(5):1061-1076, 2014. http://dx.doi.org/10.1007/s11785-013-0335-1 M. G. P. Prasad and T. Nayak. Dynamics of {λtanh(e^z):λ∈R\{0}}. Discrete and Continuous Dynamical Systems, 19(1):121-138, September 2007. http://dx.doi.org/10.3934/dcds.2007.19.121 A. G. Radwan. On some generalized discrete logistic maps. J. Adv. Res., 4(2):163-171, 2013. http://dx.doi.org/10.1016/j.jare.2012.05.003 P. J. Rippon and G. M. Stallard. Transcendental Dynamics and Complex Analysis. London Mathematical Society Lecture Note Series, 348, Cambridge University Press, 2008. M. Sajid. Real and complex dynamics of one parameter family of meromorphic functions. Far East Journal of Dynamical Systems, 19(2):89-105, 2012. M. Sajid. On real fixed points of one parameter family of function x/(b^x-1). Tamkang Journal of Mathematics., 46(1):61-65, 2015. http://dx.doi.org/10.5556/j.tkjm.45.2014.1577 M. Sajid. Singular values and fixed points of family of generating function of Bernoulli’s numbers. J. Nonlinear Sci. Appl., 8(1):17-22, 2015. M. Sajid. Singular values of one parameter family λ(z/(e^z-1) )^m. International Mathematical Forum, 10(7):301-304, 2015. http://dx.doi.org/10.12988/imf.2015.5319. M. Sajid. Singular values of one parameter family of generalized generating function of Bernoulli’s numbers. Appl. Math. Inf. Sci., 9(6):2921-2924, 2015. http://dx.doi.org/10.12785/amis/090619 M. Sajid. Singular values of two parameter families λ (e^az-1)/z and λ z/(e^az-1). Journal of Mathematics Research, 8(1):10-13, 2016. http://dx.doi.org/10.5539/jmr.v8n1p10. M. Sajid and G. P. Kapoor. Dynamics of transcendental meromorphic functions ((z+μ_0))/((z+μ_0+4)) e^z having rational Schwarzian derivative. Dynami